uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
On the Representation Theory of Partial Brauer Algebras
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2014 (English)In: Quarterly Journal of Mathematics, ISSN 0033-5606, E-ISSN 1464-3847, Vol. 65, no 1, 225-247 p.Article in journal (Refereed) Published
Abstract [en]

In this paper, we study the partial Brauer C-algebras R-n(delta, delta'), where n is an element of N and delta, delta' is an element of C. We show that these algebras are generically semisimple, construct the Specht modules and determine the Specht module restriction rules for the restriction Rn-1 (sic) R-n. We also determine the corresponding decomposition matrix and the Cartan decomposition matrix.

Place, publisher, year, edition, pages
2014. Vol. 65, no 1, 225-247 p.
National Category
Algebra and Logic
URN: urn:nbn:se:uu:diva-227208DOI: 10.1093/qmath/has043ISI: 000332044200013OAI: oai:DiVA.org:uu-227208DiVA: diva2:729681
Available from: 2014-06-26 Created: 2014-06-24 Last updated: 2014-06-26Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Mazorchuk, Volodymyr
By organisation
Department of Mathematics
In the same journal
Quarterly Journal of Mathematics
Algebra and Logic

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 178 hits
ReferencesLink to record
Permanent link

Direct link